# SDR CALA2025021902375

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 107,208 hours, 10,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXTERIOR EMERGENCY LIGHT INOP. REPLACED LAMP REF AMM TASK 33-51-04-960-801. CHECKED OK. PARTS USED:  99-3351-3-0014,QTY :1
